# SDR CALA2025042404188

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 55,322 hours, 19,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 4AB AFT EPL LIGHT NOT WORKING. SUPPORT TASK NSA EMX NR 00223 SDR ENTERED. REMOVED LOWER SHROUD FROM INBOARD ARMREST ASSEBLY AT SEAT 4AB TO FOM IAW B737-800  CMM 25-24-04. UPON FURTHER EVALUATION FOUND 1 EA. MOLEX PIN OF SEAT 4AB SEAT SIDE EEPL LIGHT CONNECTOR DAMAGED/BROKEN. REMOVED DAMAGED MOLEX PIN, RE-TERMINATED 1 EA. WIRE AT EEPL LIGHT CONNECTOR, AND RE-CONNECTED EEPL LIGHT CONNECTOR IAW B737-800 SWPM 20-42-01.  RE-INSTALLED LOWER SHROUD TO THE IN-B BOARD ARMREST ASSEMLY IAW B737-800  CMM 25-24-04,
